# SDR AT9900291

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Dented
- Location: Bs 124
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL. FOUND A DENT ON NR 2 ENGINE LOWER COWLING AT BS 124. CUT OUT DEFECTIVE AREA, FABRICATED AND INSTALLED REPAIR IAW DC9 SRM 54-02 FIG 2 AND RES NR 99688.
